hi i had the novasure procedure done 11 days ago . light discharge till yesterday. heavier bleeding started yesterday . as of this evening blood clots and bleedin have not stopped for the last 3 hrs.. should i go to hospital?
Hi! If you were my patient, I would definitely recommend a trip to the hospital if one of my patients had similar bleeding following a procedure. A good rule of thumb is that saturating more than one large maxi pad per hour for more than 2-3 hours in a row is too much bleeding. I hope that everything turned out well in your case.(I see the date of the post) This forum does not give actual medical advise, and you should never substitute us for your doctor's answering service or ask a nurse. We do however try to provide accurate information to help women manage their health in a variety of situations such as the one you found yourself in. Hope you are feeling much better! Good luck! Dr B
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.